# SDR JJBA201809109009

- Difficulty date: September 9, 2018
- Submitted: September 10, 2018
- Operation: Air carrier
- Aircraft: N12175
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500878
- Aircraft time: 32,783 hours, 21,477 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Condition: Out Of Adjust
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LANDING GEAR AIR/GROUND FAIL EICAS IMMEDIATELY AFTER WEIGHT OFF WHEELS. FOUND NLG PROX SENSOR IMPROPERLY GAPPED. ADJUSTED NLG WOW TARGET. OPS CHECK SAT.
